# SDR SWAA2021111128672

- Difficulty date: October 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA ; 2021-461580 / [01] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 PERFORMED OPERATIONAL TEST IS OK; [02] TASK CARD COMPLETED
